# SDR CA000706015

- Difficulty date: July 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 20,903 hours
- Engine: Pwa PW123
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Wire
- Condition: Chafed
- Location: Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE NR 1 BLEED SYSTEM CONTROL CIRCUIT BREAKER POPPED. MAINTENANCE INVESTIGATION REVALED A CHAFED WIRE AT THE NR 1 HGIH PRESSUE BLEED VALVE CONNECTOR PLUG 2121-P9. THE WIRE WAS REPAIRED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
